Authors: Stevanović, Dragan 
Gutman, Ivan
Rehman, Masood
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On spectral radius and energy of complete multipartite graphs
Journal: Ars Mathematica Contemporanea
Volume: 9
Issue: 1
First page: 109
Last page: 113
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 1855-3966
DOI: 10.26493/1855-3974.499.103
Abstract: 
Let Kn1;n2...;np denote the complete p-partite graph, p > 1, on n = n1+n2+...+np vertices and let n1≥ n2 ≥ ...≥ np > 0. We show that for a fixed value of n, both the spectral radius and the energy of complete p-partite graphs are minimal for complete split graph CS(n; p - 1) and are maximal for Tuŕan graph T(n; p).
Keywords: Complete multipartite graph | Complete split graph | Graph energy | Spectral radius of graph | Tuŕan graph
Publisher: DMFA Slovenije
Project: Slovenian Research Agency, Projects P1-0285 and J1-4021
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

26
checked on Jun 23, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.